# SDR UALA2013060603950

- Difficulty date: June 5, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 35,702 hours, 15,594 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 157
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED EMERGENCY LIGHT TEST VIA CIDS PANEL, HAD FAULT EPSU AFT LEFT.  ACCOMPLISHED TEST VIA PWR SUPPLY AND FAULTED UNIT ASSY.  REPLACED POWER SUPPLY AND BATTERY, SYS OP'S CK'S NORMAL.
